RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 549–560 (Mi mz5518)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of the highest derivatives for the solutions of elliptic and parabolic equations with continuous coefficients

S. N. Kruzhkov


Full text: PDF file (991 kB)

English version:
Mathematical Notes, 1967, 2:5, 624–630

Bibliographic databases:

UDC: 517.9
Received: 21.04.1967

Citation: S. N. Kruzhkov, “Estimates of the highest derivatives for the solutions of elliptic and parabolic equations with continuous coefficients”, Mat. Zametki, 2:5 (1967), 549–560; Math. Notes, 2:5 (1967), 624–630

Citation in format AMSBIB
\Bibitem{Kru67}
\by S.~N.~Kruzhkov
\paper Estimates of the highest derivatives for the solutions of elliptic and parabolic equations with continuous coefficients
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 549--560
\mathnet{http://mi.mathnet.ru/mz5518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=221071}
\zmath{https://zbmath.org/?q=an:0153.42401}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 624--630
\crossref{https://doi.org/10.1007/BF01093946}


Linking options:
  • http://mi.mathnet.ru/eng/mz5518
  • http://mi.mathnet.ru/eng/mz/v2/i5/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Zvonkin, “A transformation of the phase space of a diffusion process that removes the drift”, Math. USSR-Sb., 22:1 (1974), 129–149  mathnet  crossref  mathscinet  zmath
    2. F. O. Porper, S. D. Èidel'man, “Two-sided estimates of fundamental solutions of second-order parabolic equations, and some applications”, Russian Math. Surveys, 39:3 (1984), 119–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019